# SDR ABXA070348

- Difficulty date: October 17, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 49,862 hours, 37,262 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Malfunctioned
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR SLIDE WOULD NOT ARM.  FOUND GIRT BAR LOCK PANEL NOT TURNING.  INSTALLED BUSTLE.  OPERATED EMERGENCY ESCAPE SLIDE IAW B767 AMM 25-66-01-4-10.  OPS CHECKED GOOD.
